MathSciNet Relay Station
MathSciNet bibliographic data
MR1281551 (95e:57025) 57M50 (11R52)
Jones, Kerry N.; Reid, Alan W. Non-simple geodesics in hyperbolic $3$-manifolds. Math. Proc. Cambridge Philos. Soc. 116 (1994), no. 2, 339–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement